# SDR B90A20180724001

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N877CP
- Make and model: Cirrus SR22
- Aircraft serial: 3535
- Aircraft time: 2,922 hours
- Engine: Cont IO550*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING A 135 CHECKRIDE, THE PILOTS RECEIVED A BRAKE TEMP CAUTION AND WARNING CAS MESSAGE. THIS WAS NEAR THE END OF THE FLIGHT, AND THE TAKEOFF WAS ABORTED.  OUR MX PERSONNEL ARE LOOKING INTO THE ISSUE.
